Hi doc I was taking Cetrizine Hdrochloride 10mg for flu allergy.. It has badly affected my facial skin it's getting more allergic day by day more pimples coloured red appearing n it's itchy too.. Skin got dry too much never happened ever before I stop taking this medication.. I keep my skin hydrated by using Nivea lotion nothing else can I use otherwise make my skin driest n worst..plzzzzzzzzzzzzz any help any piece of advice or medication to get rid of it...plzzz reply soooon
Fatigue, sleepiness and dry mouth are the main side effects of this drug. Drying of your skin could pave the way for other skin conditions to erupt, rather than an adverse effect of the Cetrazine. If I understand your report correctly you have already stopped taking that drug and this is probably a good idea.
If you got the Cetrazine from a doctor or his nurse, I suggest you give them a call and describe what has happened. And do continue to use a moisturizing cream to treat your dry skin, but remember that any moisturizing product you put on your skin could act as an irritant or allergen and could actually be responsible for the “red colored pimples.”
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.